RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2006, Volume 12, Number 1, Pages 157–172 (Mi timm140)  

This article is cited in 2 scientific papers (total in 2 papers)

Dynamical state reconstruction and guaranteeing control for a system of parabolic equations

A. V. Kryazhimskii, V. I. Maksimov


Abstract: A problem of guaranteeing control for a system of parabolic equations is considered. A solving algorithm based on the combination of real time reconstruction processes and feedback control is designed.

Full text: PDF file (350 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2006, 253, suppl. 1, S168–S184

Bibliographic databases:

Received: 17.01.2006

Citation: A. V. Kryazhimskii, V. I. Maksimov, “Dynamical state reconstruction and guaranteeing control for a system of parabolic equations”, Dynamical systems: modeling, optimization, and control, Trudy Inst. Mat. i Mekh. UrO RAN, 12, no. 1, 2006, 157–172; Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S168–S184

Citation in format AMSBIB
\Bibitem{KryMak06}
\by A.~V.~Kryazhimskii, V.~I.~Maksimov
\paper Dynamical state reconstruction and guaranteeing control for a~system of parabolic equations
\inbook Dynamical systems: modeling, optimization, and control
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2006
\vol 12
\issue 1
\pages 157--172
\mathnet{http://mi.mathnet.ru/timm140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2246993}
\zmath{https://zbmath.org/?q=an:1121.93031}
\elib{http://elibrary.ru/item.asp?id=12040725}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2006
\vol 253
\issue , suppl. 1
\pages S168--S184
\crossref{https://doi.org/10.1134/S0081543806050129}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746911199}


Linking options:
  • http://mi.mathnet.ru/eng/timm140
  • http://mi.mathnet.ru/eng/timm/v12/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Maksimov, “Tracking a reference solution of a control system of phase field equations”, Proc. Steklov Inst. Math., 271 (2010), 138–148  mathnet  crossref  mathscinet  isi  elib
    2. Maksimov V.I., “Guidance Problem For a Distributed System With Incomplete Information on the State Coordinates and An Unknown Initial State”, Differ. Equ., 52:11 (2016), 1442–1452  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:208
    Full text:59
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019